# SDR RAIA00312298

- Difficulty date: December 3, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 17,353 hours, 17,891 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Pdu
- Part number: A2104F
- Part serial: CL50461AB
- Condition: Failed
- Location: Cockpit
- Part time: 7,676 hours, 8,357 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

STL- CAPTAINS EFIS TUBE INOP.  MAINTENANCE REMOVED AND REPLACED LT POWER DISTRIBUTION UNIT.
